Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Puffader's Avatar
    Puffader is offline Senior Member
    Join Date
    Mar 2005
    Location
    West Palm Beach
    Posts
    1,004

    Insulin and "distended" abdomen

    I tossed this question at some of the big dogs but I would like to hear from some of the experienced slin users.

    Iíve done slin probably 10 times over the last 4 years and every time I get what appears to be the GH gut. My abdomen gets fully "distended" the next day after the first shot

    Also, I have gained 3 lbs in 24 hours after my first shot so Iím thinking it has to be fluids. I donít have any other side effects.

    It doesnít matter what Iím taking, GH, Juice, IGFÖ It happens every time.

    Itís so uncomfortable Iím having a hard time eating. It takes my appetite away after the shot. I do 10IUís Post gym in the PM.

    Diet is great, gains are great. Everything is great except for this issue. Itís not fat, just super "distended". Once off Slin it goes away.

    Any ideas?
    Last edited by Puffader; 09-14-2005 at 03:32 PM.

  2. #2
    Duck of Death's Avatar
    Duck of Death is offline Associate Member
    Join Date
    Mar 2004
    Posts
    386
    .......First of all, the correct term is not "extended" - it is "distended" for a puffy abdomen.
    If it happens no matter what substance you are shooting, I would suspect an inflammatory reaction of some sort. What the root cause is, I would not be able to hazard a guess.

  3. #3
    Puffader's Avatar
    Puffader is offline Senior Member
    Join Date
    Mar 2005
    Location
    West Palm Beach
    Posts
    1,004
    Thanks for the English lesson. You Da Alpha Duck now..

    Sorry if I threw/throw/through you off.. Sounds all the same to me...

    Fuk English!








    Quote Originally Posted by Duck of Death
    .......First of all, the correct term is not "extended" - it is "distended" for a puffy abdomen.
    If it happens no matter what substance you are shooting, I would suspect an inflammatory reaction of some sort. What the root cause is, I would not be able to hazard a guess.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •